MathSciNet Relay Station
MathSciNet bibliographic data
MR911357 (89k:11037) 11F67 (11F70 11R39 22E55)
Piatetski-Shapiro, I.; Rallis, Stephen Rankin triple $L$ functions. Compositio Math. 64 (1987), no. 1, 31–115.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement